MathSciNet Relay Station
MathSciNet bibliographic data
MR1652920 58E11 (53C25 53C55)
Gursky, Matthew J. The Weyl functional, de Rham cohomology, and Kähler-Einstein metrics. Ann. of Math. (2) 148 (1998), no. 1, 315–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement